Karim LOUNICI


Karim LOUNICI
CREST Affiliated Member
Statistics
Personal Website
This user account status is Approved

Contact

2017

  • Robust matrix completion

    Probability theory and related fields, vol. 169, iss. 1-2, pp. 523-564, 2017.
    By O. Klopp, K. Lounici, and A. B. Tsybakov

    [DOI] [Bibtex]

    @ARTICLE{Klopp2017523,
    author={Klopp, O. and Lounici, K. and Tsybakov, A.B.},
    title={Robust matrix completion},
    journal={Probability Theory and Related Fields},
    year={2017},
    volume={169},
    number={1-2},
    pages={523-564},
    doi={10.1007/s00440-016-0736-y},
    note={cited 
    By 26}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84983445835&doi=10.1007%2fs00440-016-0736-y&partnerID=40&md5=b5bdbad468f45c041d2131821770f5d5}, document_type={Article}, source={Scopus}, }

2016

  • Estimation of low-rank covariance function

    Stochastic processes and their applications, vol. 126, iss. 12, pp. 3952-3967, 2016.
    By V. Koltchinskii, K. Lounici, and A. B. Tsybakov

    [DOI] [Bibtex]

    @ARTICLE{Koltchinskii20163952,
    author={Koltchinskii, V. and Lounici, K. and Tsybakov, A.B.},
    title={Estimation of low-rank covariance function},
    journal={Stochastic Processes and their Applications},
    year={2016},
    volume={126},
    number={12},
    pages={3952-3967},
    doi={10.1016/j.spa.2016.04.006},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84969964130&doi=10.1016%2fj.spa.2016.04.006&partnerID=40&md5=1e3350a5864e8537e16742ef89b95e9d}, document_type={Article}, source={Scopus}, }

2011

  • Nuclear-norm penalization and optimal rates for noisy low-rank matrix completion

    Annals of statistics, vol. 39, iss. 5, pp. 2302-2329, 2011.
    By V. Koltchinskii, K. Lounici, and A. B. Tsybakov

    [DOI] [Bibtex]

    @ARTICLE{Koltchinskii20112302,
    author={Koltchinskii, V. and Lounici, K. and Tsybakov, A.B.},
    title={Nuclear-norm penalization and optimal rates for noisy low-rank matrix completion},
    journal={Annals of Statistics},
    year={2011},
    volume={39},
    number={5},
    pages={2302-2329},
    doi={10.1214/11-AOS894},
    note={cited 
    By 242}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-82655171609&doi=10.1214%2f11-AOS894&partnerID=40&md5=d196bec4fb075748b70cefb4eb5e33fc}, document_type={Article}, source={Scopus}, }
  • Oracle inequalities and optimal inference under group sparsity

    Annals of statistics, vol. 39, iss. 4, pp. 2164-2204, 2011.
    By K. Lounici, M. Pontil, S. Van De Geer, and A. B. Tsybakov

    [DOI] [Bibtex]

    @ARTICLE{Lounici20112164,
    author={Lounici, K. and Pontil, M. and Van De Geer, S. and Tsybakov, A.B.},
    title={Oracle inequalities and optimal inference under group sparsity},
    journal={Annals of Statistics},
    year={2011},
    volume={39},
    number={4},
    pages={2164-2204},
    doi={10.1214/11-AOS896},
    note={cited 
    By 128}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84855412474&doi=10.1214%2f11-AOS896&partnerID=40&md5=7b317396150f020886542c98172397db}, document_type={Article}, source={Scopus}, }